Optimal quadrature formulas for functions belonging to a weight class
Matematičeskie zametki, Tome 49 (1991) no. 2, pp. 133-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_2_a15,
author = {K. T. Mynbaev},
title = {Optimal quadrature formulas for functions belonging to a weight class},
journal = {Matemati\v{c}eskie zametki},
pages = {133--140},
year = {1991},
volume = {49},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_2_a15/}
}
K. T. Mynbaev. Optimal quadrature formulas for functions belonging to a weight class. Matematičeskie zametki, Tome 49 (1991) no. 2, pp. 133-140. http://geodesic.mathdoc.fr/item/MZM_1991_49_2_a15/